Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What causes tingling in both shoulders and face?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 2652 Questions
Question
Tingling in both shoulders and face, each side, etc ....can this be a side effect of starting VELVIQ 4 days ago? Thanks for your help.
Posted Fri, 29 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Muhammad Sareer Khalil 2 hours later
Brief Answer:
explained..

Detailed Answer:
hello and welcome

Belviq ( Lorcaserine ) is Indicated as an adjunct to a reduced-calorie diet and exercise for obese patients with comorbidities.

Headache , dizziness and back pain have been documented as adverse effects of Belviq. The tingling in your face and shoulders etc most likely is not related to belviq.

You may stop the Belviq for the time being and get the following done by your primary care physician or via the ER to rule out any serious cause

RBS
CBC , ESR
serum CALCIUM and electrolytes
EKG
Blood pressure and neurological exam to rule out any focal deficit

let me know if you have any query
thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor